By carren Latest Reply 2009-02-17 21:01:04 -0600
Started 2009-01-24 12:18:18 -0600

I keep getting a very intense burning sensation when I inject myself with the Lantus. I use 85 units a day. Has anyone else had this problem> My drs. say it is not an allergy but it makes it hard to take my medicine.

3 replies

roshy 2009-02-17 21:01:04 -0600 Report

i have always hated that injection!!i too find it stings more then novo rapid injection( my fast acting)

My nurse said there has been alot of complaints about that needle. Do you use solo star now?

MzPeaches 2009-02-17 20:48:10 -0600 Report

Have you tried injecting in the stomach? It helps me. Also they have the Lantus pen which has a smaller needle that does not hurt when injecting the medication. Maybe your Dr can recommend the pen.
Good Luck I pray the burning goes away soon.

2catty 2009-01-24 12:29:17 -0600 Report

I take 180 units a day split in two. So I know a little about it. Yes sometimes I do get the burning when I inject. Here are some tips to help. Hope they help. Always pinch your skin up. This also helps with bruising. Make sure their is not any Lantus on the tip of the needle. And make sure you always move your injection site around. I personally don't like Lantus, it doesn't work for me and look at how much I take. It also makes you gain weight. I have had a lot of professionals tell me that. But Dr.'s like it. I am going to see if I can get on Levemir. Good luck!